advertisement
Question
Posted by: Joe | 2009-03-02

Erection issue

Hello Doc

I am 40yrs old 84kg go to gym everyday and have been for last year as i needed to go as had put on weight and bp was up.For the bp i take 25mg a day of Losartin.

My problem which i never previously had is say i have sex 3 times a week one of the times my erection is not rock hard which is getting to me, my wife even says i dont feel hard on occasions.Sometimes i take maximor which really does the job but do not want to take pills to just make sure i am very hard.

Is it the losartin??? If my wife masturbates me i am always rock hard so why with sex do i sometimes feel soft we both climax but i hate not feeling properly hard.Some advise would help

Thanks

Joe

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Joe
If you can get a proper erection with masturbation/early morning erection it is unlikely that it is a physical problem. Blood pressure and blood pressure tablets can cause problems with erections, but then this would be all the time. Sometimes "performance anxiety" can cause problems with proper erections - if need be stimulate by hand until the erection is satisfactory before penetrating.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement